# SDR DL757981900

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 182N720171
- Condition: Gapped
- Location: Lt Horiz Stab
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME BUFFET AFTER TAKEOFF.  WORSE WITH INCREASE IN ALT AND SPEED FELT THROUGH CONTROLS FIRST THEN UP THROUGH SEAT. F/A FELT ALL THE WAY TO BACK OF PLANE.  INSPECTED FUSELAGE AND WINGS INCLUDING FLT CONTROLS AND FLAPS AND ALSO EMPENNAGE.  FOUND LT LWR STAB FAIRING GAPPED, SHIMMED FAIRING.  PERFORMED TEST FLT PER SP 4080, NO DISCREPANCIES NOTED BY FLT CREW OR INSPECTOR DURING TEST FLT.
